# SDR 96ZZZM383

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 227.8
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NOSE COMPARTMENT AT BS 227.8 BL 0 HAD CORROSION AT INTERCOSTAL LOWER FLANGE.  INSTALLED NEW INTERCOSTAL AS PER SRM 51-10-1 PAR 4.
